Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

W/D or side effect?

I have been taking 2-3 10mg hydros per day for about a month or so now (since having a wisdom tooth extracted etc) anyway I again became addicted to them (again) and took them even when I had no pain. Well, I have had no hydro since wednesday. BUT, I have taken Darvocet N-100 thinking that it may help with the w/d of the hydros. Heres the problem now, I feel extremely anxious, my head feels cloudy and I have had upset stomach and nausa. Are these the side effects of the Darvocet N-100's. I feel so disconnected. I have never taken those before and dont know what they cause. I dont want to take anymore anything and dont know what to do now to stop. ps I have only taken like 3-4 of the darvocets a day for 3 days. HELP!!!
9 Responses
Avatar universal
does anyone have any idea why I am feeling this way?
Avatar universal
I have taken both hyrdo's and Darvoct.  Hydros are my doc (27 days clean) but I was given some Darvocet a while ago when I hurt my foot.  They do give you a strange head in the clouds feeling, they don't give you the same feeling that vicodin does at all.  So it sounds to me like this is just a side effect of the Darvocet.  I found they also gave me a jittery, almost uncomfortable feeling.  Hope this helps.
Avatar universal
It's early that's why you haven't had alot of responses... I don't know if it's the darvocet OR the wds from the hydro. How much darvocet have you taken?
Avatar universal
Well, I know when I tapered and quit hydro's I had that feeling as well..the cloudy head, upset stomach and the feeling disconnected...so it's hard to say which one it is. However, I wouldn't take another drug to help w/the wds b/c you are just replacing one pill with another. So I suggest you don't take any narcotics while you are trying to quit. Have you read the Health Pages? There is alot of information in them.
Avatar universal
Well, you have described the darvocet feeling better than I could. That is exactly how it feels... very jittery (nervous/anxious) and cloudy head and yes I would definately call it uncomfortable feeling. I think I will just w/d from it all because I cant stand feeling like this.
Avatar universal
I think that's a good idea.  Everyone has to do it there own way but my thinking was, I don't want to replace one pill for another, what is that solving, you know.   Cold turkey is hard but at least your not adding another problem on to the one you already have.
Avatar universal
I think that is a good idea as well. Have you considered taking any of the vitamins or aminos from the amino acid protocol? I am firm believer in those. I still take them just not in such high doses.

Good luck!

JoAnn
Avatar universal
Last time I w/d from hydro's I went to gnc and bought a bottle of herbal energy supplement it contains per capsule:
300mg guarana seed extract
100mg panax ginseng root extract
100mg rhodiola rosea root extract
100mg of gotu kola leaves extract
However, this may sound rediculous but I was afraid of how it may make me feel (jittery most especially) so I have never taken the first one. Sounds crazy I know considering that I have taken prescription meds unknowing to the side effects of them. I dont know about the supplement. Have you ever heard of it and do you think it would be beneficial?
Avatar universal
Darvocet will upset the stomach if you take a few at a time.  Cloudy and jittery too.

Nauty.........
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.